EconPapers    
Economics at your fingertips  
 

A note on the Berkowitz test with discrete distributions

Alfred Hamerle and Kilian Plank

Journal of Risk Model Validation

Abstract: ABSTRACT Berkowitz (2001) suggested a powerful and popular density test based on a probability integral transformation. For the probability integral transformation to work properly the original distribution needs to be continuous. In this paper we show the problems that can arise when the procedure is applied to discrete distributions. We suggest a simple modification so that the basic assumptions of the Berkowitz test are recovered.

References: Add references at CitEc
Citations:

Downloads: (external link)
https://www.risk.net/journal-of-risk-model-validat ... screte-distributions (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:rsk:journ5:2161276

Access Statistics for this article

More articles in Journal of Risk Model Validation from Journal of Risk Model Validation
Bibliographic data for series maintained by Thomas Paine ().

 
Page updated 2025-03-19
Handle: RePEc:rsk:journ5:2161276